It is currently Wed Aug 16, 2017 1:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Apr 08, 2012 6:00 pm 
Offline
New Poster
New Poster

Joined: Sat Apr 07, 2012 8:21 am
Posts: 2
I recently went through detox and rehab for Opana ER, which was long and very challenging. Now I am on 12 mg Suboxone a day taken in three doses of 4mg. I have just started to get what I think are withdrawal symptoms between dosing--muscles in my upper and mid-back tighten up and ache and I get a little anxious. I am wondering if other people experience the same thing, and what they have done about it.....Because of this I am considering detox again because after t he 4 month detox I did before going inpatient for the Opana detox I did 4 months of tapering at home. I just don't think I can taper again this soon. Since I have been on Suboxone for a month, and am so afraid of the intensity of the addiction that I don't want it to get worse.. I am very aware that few people have the option of going to rehab, and certainly not going twice in such a short time period. So I need to be very grateful. IF you were in my shoes do you think you would go to detox again, or would you stabilize at a higher dose (I have had to take an extra 5 mg. a day to get rid of the cravings and muscle pain), and then try tapering??? Do you know any other solutions to my problem???
Thanks so, so much, Marie


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 08, 2012 8:25 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Coming from someone who was once notorious for starting things then changing his mind, I'd discourage going back to detox at this stage. You need stability, not constant chopping and changing. And by the sounds of it you haven't even stabilised on Sub yet, so you've yet to received any of the benefits of treatment.

Tweak your dose perhaps. Maybe one day try (just to experiment) twice daily dosing of 6x6mg's.

Outta curiosity, do you normally have a fast metabolism? Are you on any other medications that may be speeding up your metabolism of Sub?

Generally when people's doses are wearing off too quickly, it means a dose increase is required. Perhaps you need to stabilise on 16mg a day. Also experiment with timing. Maybe for one or two days try a 2 dose split, or even dosing all at once. There may be a chance that you metabolise your dose slower when there's a bit of stacking involved.

I also gotta ask about these withdrawal symptoms.

Quote:
muscles in my upper and mid-back tighten up and ache and I get a little anxious


It's possible that this is withdrawal effects. It's also possible that this is just how it feels to be recovering. Is it possible that after your long period of being on Opana, that you have a high-expectation of what it feels like to be normal? After being in addiction, we lose touch of what it's like to be normal, and anything short of being stoned can feel like pain, or withdrawal.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group